# SDR GLBA200901091

- Difficulty date: January 8, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 26,769 hours, 31,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING SCHEDULED STRUCTURAL INSPECTION THE LT BELLY SKIN WAS FOUND CRACKED APPROXIMATELY 6" IN LENGTH AT APPROXIMATELY BL 265 8.5" AFT AS WING SPAR AND 2.250" OTBD AT BELLY SKIN INBD EDGE.  MAINTENANCE REPAIRED CRACK IN BELLY SKIN IAW BEECH SRM 51-70-06. PATCH APPROXIMATELY 6’ BY 4.  RIVETS SEALED WITH AC 240 B½.  RII INSPECTION COMPLIED PER TASKCARD 8.2.1.
